# SDR SIMA20130423008

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 7,195 hours, 4,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3743.  MAIN CABIN DOOR DIFFICULT TO OPEN.  DOOR WENT DOWN QUICKLY.  CABLES APPEARED TO BE LOOSE.  AIRCRAFT REMOVED FROM SERVICE.   REPLACED BOTH PASSENGER DOOR COUNTER BALANCE STRUTS IAW MM 52-11-17.  OPS CHECKED GOOD.  REMOVED AND REPLACED CABIN DOOR POWER ASSIST MOTOR IAW MM 52-11-08.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
